Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




169 Publications

2011 | Journal Article | IST-REx-ID: 3332   OA
M. Kerber and M. Sagraloff, “A note on the complexity of real algebraic hypersurfaces,” Graphs and Combinatorics, vol. 27, no. 3, pp. 419–430, 2011.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3782
C. Chen and D. Freedman, “Topology noise removal for curve  and surface evolution,” in Conference proceedings MCV 2010, Beijing, China, 2010, vol. 6533, pp. 31–42.
View | DOI
 
2010 | Book Chapter | IST-REx-ID: 3795   OA
H. Edelsbrunner, D. Morozov, and A. Patel, “The stability of the apparent contour of an orientable 2-manifold,” in Topological Data Analysis and Visualization: Theory, Algorithms and Applications, Springer, 2010, pp. 27–42.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3853   OA
K. Chatterjee, L. Doyen, H. Edelsbrunner, T. A. Henzinger, and P. Rannou, “Mean-payoff automaton expressions,” presented at the CONCUR: Concurrency Theory, Paris, France, 2010, vol. 6269, pp. 269–283.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3848
P. Bendich, H. Edelsbrunner, D. Morozov, and A. Patel, “The robustness of level sets,” presented at the ESA: European Symposium on Algorithms, Liverpool, UK, 2010, vol. 6346, pp. 1–10.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed